# SDR SWAA2022010453001

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN OB AFT FLAP PLATE ON LOWER POSITION LEADING EDGE AT LT WING (1 EA) ; 2021-536619 / [01] REPLACED OB AFT FLAP PLATE AND FASTENER ON LOWER POSITION LEADING EDGE AT LT WING (1 EA) IAW B737-700 SRM 51-40-02.; [02] TASK CARD COMPLETED
